Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What cream can i use to make my vagina wet ?

query:ITS 90DAYS I HAVE NOT HAD SEX TILL TODAY I HAD IT,BUT MY WIFE WAS DRY THROUGH OUT I COULD NOT PENETRATE UNTIL SHE APPLY BABY OIL,WHAT WAS HER PROBLEM,WHAT CAN SHE DO TO MAKE HER SELF,THOUGH,EVEN BEFORE NOW THAT IS HOW SHE IS,WE USE MY OWN SPERM TO WET HER AND I DON T ENJOY HAVING SEX WITH.
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  1114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You need to understand the vagina becomes wet when a woman if sexually stimulated. So you must stimulate your wife well by engaging in foreplay. Don't directly go for sex. Spend more time exploring her body, as women get stimulated more by foreplay than sex act. This will make it more easy for penetration when lubricating fluid gets secreted in her vagina. If there is much trouble in sex due to dryness you can apply KY Jelly before sex to your penis and inside her vagina as well.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor